# SDR ASAA2018012923445

- Difficulty date: January 29, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 6,797 hours, 2,189 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Panel
- Part number: 101730201
- Part serial: 0444
- Condition: Failed
- Location: Fuel System
- Part time: 6,797 hours, 2,189 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELERS UNABLE TO FUEL A/C USING AUTO FUEL PRE SELECT SWITCH MANUAL FUELING IS OK GROUNDED - YES. R&R PRESELECTOR FUEL QUANTITY PANEL IAW AMM 28-42-21. OPS CHECK GOOD. MEL LIST UPDATED. PLACARD REMOVED. MCC NOTIFIED.
